# SDR SWIA202263822

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 42,817 hours, 27,232 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT CAPT SIDE WINDOW EXPERIENCED MULTIPLE POPPING FRACTURES AT 2,000 10,000 AND 18,000 FEET DURING CLIMB OUT.  RETURN TO FIELD RIC.  (FLIGHT 3131 - FILED CLOSED)REMOVED AND INSTALLED LH SIDE WINDOW IN REFERENCE WITH AMM 56-12-01. COMPLIED WITH TASK CARD 56-220-1000-SKY. LEAK CHECK GOOD .
